# SDR FDEA201001180171

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: A5247132501200
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT; RT ACCESS DOOR; AFT INBD CORNER; SKIN IS CRACKED AND A RIVET IS SHEARED.  DRILLED OUT FASTENER IAW SRM 51-40-21, PARA 6. CUT OUT DAMAGE IAW SRM 52-41-41, PG 210.  IAW SRM 52-41-11, FIG 202.  FABRICATED REPAIR PARTS IAW SRM 52-41-11, FIG 202, PGS 210, 213, 214.  PRIMED & PAINTED IAW SRM 51-25-10.  INSTALLED REPAIR PARTS, FILLER AND DOUBLER, IAW SRM 51-40-21, PARA 7.
